# SDR CALA2024021200407

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 84,169 hours, 20,144 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 734284D
- Part serial: 5437
- Condition: Inoperative
- Location: Rt Generator
- Part time: 89,096 hours, 19,196 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS ADVISORY RIGHT GEN CONTROL ON TAKE OFF ROLL. RIGHT ENGINE GENERATOR INOPERATIVE. ASSOCIATED INTEGRATED DRIVE GENERATOR (IDG) IS DISCONNECTED. LENS LIGHT COVERS INSTALLED OVER RIGHT GEN DRIVE LIGHT AND RIGHT GEN CONTROLL LIGHT. ON MEL 2400R.  PERFORMED BPCU BITE CHECK IAW AMM 24-20 TASK 804. FOUND FAULT FOR R ENG GCU. REMOVED AND REPLACED R GCU IAW AMM 24-22-02. PERFORMED OPS CHECK. OPS CHECK GOOD AT THIS TIME
